MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAS
Medical Device Problem Codes Mechanical Problem (1384); Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform the displacement test, rewind, basic occlusion test, occlusion test, prime, compromised forced sensor system test and excessive no delivery test or verify insulin pump error alarm due to motor error alarms.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump was exposed to high magnetic field and had multiple pump error alarms.The customer stated they were able to clear the alarms and able to complete rewind process.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751LNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10481521
Report Number2032227-2020-171088
Device Sequence Number14238950
Product Code OZO
UDI-Device Identifier00763000161170
UDI-Public(01)00763000161170
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAS
Device Catalogue NumberMMT-751LNAS
Device Lot NumberA6751LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient Weight125